Some results on the Laplacian eigenvalues of unicyclic graphs

Jianxi LI, Wai Chee SHIU, Wai Hong CHAN

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

In this paper, we provide the smallest value of the second largest Laplacian eigenvalue for any unicyclic graph, and find the unicyclic graphs attaining that value. And also give an “asymptotically good” upper bounds for the second largest Laplacian eigenvalues of unicyclic graphs. Using this results, we can determine unicyclic graphs with maximum Laplacian separator. And unicyclic graphs with maximum Laplacian spread will also be determined. Copyright © 2008 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)2080-2093
JournalLinear Algebra and Its Applications
Volume430
Issue number8-9
DOIs
Publication statusPublished - 15 Apr 2009

Citation

Li, J., Shiu, W. C., & Chan, W. H. (2009). Some results on the Laplacian eigenvalues of unicyclic graphs. Linear Algebra and Its Applications, 430(8-9), 2080-2093. doi: 10.1016/j.laa.2008.11.016

Keywords

  • Unicyclic graphs
  • Laplacian eigenvalues
  • Laplacian separator
  • Laplacian spread

Fingerprint Dive into the research topics of 'Some results on the Laplacian eigenvalues of unicyclic graphs'. Together they form a unique fingerprint.